Sharp spectral multipliers for Hardy spaces associated to non-negative self-adjoint operators satisfying Davies–Gaffney estimates

Volume 133 / 2013

Peng Chen Colloquium Mathematicum 133 (2013), 51-65 MSC: Primary 42B15; Secondary 42B20, 42B30, 47F05. DOI: 10.4064/cm133-1-4


We consider an abstract non-negative self-adjoint operator $L$ acting on $L^2(X)$ which satisfies Davies–Gaffney estimates. Let $H^p_L(X)$ $(p>0)$ be the Hardy spaces associated to the operator $L$. We assume that the doubling condition holds for the metric measure space $X$. We show that a sharp Hörmander-type spectral multiplier theorem on $H^p_L(X)$ follows from restriction-type estimates and Davies–Gaffney estimates. We also establish a sharp result for the boundedness of Bochner–Riesz means on $H^p_L(X)$.


  • Peng ChenSchool of Information Technology and Mathematical Sciences
    University of South Australia
    Adelaide, SA, 5095, Australia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image